# SDR DU4R2006607

- Difficulty date: July 24, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291019  N/R 25244 CORROSION ON RT OB SEAT TRACK AT FS 1193.  REMOVED CORRODED SECTION OF SEAT TRACK.  INSTALLED REPAIR PLUG PN 7452952-3 AND CHANNEL PN 7452952-7 IAW SRM 53-05 FIG. 4A, AND 51-10-3.
